# SDR CA120215009

- Difficulty date: February 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 2,950 hours
- Engine: Pwa PT6A67
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 065001900101
- Condition: Defective
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) CREW REPORTS THAT THE YAW DAMPER FAILS AFTER IT STARTS TO CORRECT TRIM. SUBSIQUENTLY THE.  AUTOPILOT FAILS.
